# SDR HALA2020020400028

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 25,766 hours, 4,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 34215190003
- Part serial: 03323
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 16,743 hours, 2,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LH PACK FAILS OPERATIONAL TEST. // CARRIED OUT REMOVAL OF PACK 1 FLOW CONTROL VALVE FIBN # 511HB P/N 964A0000-06 S/N 03323 IAW HAL A330 AMM 21-51-51-000-801-A REV 73.00 INSTALLED PACK 1 FLOW CONTROL VALVE FIN 511HB, P/N 964A0000-06, S/N 03225, FTN #3X9104 IAW HAL A330 AMM 21-51-51-400-801-A REV  
73.00 OPERATIONAL TEST AND LEAK CHECK TESTED SERVICEABLE, JOB COMPLETE.
